# SDR SWAA2024053077457

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 948 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2024-270005<[01] REPLACED BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 149A8103 SHEET: 6 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG: 149A8103 SHEET: 6 REV: - SEE INDIVIDUAL SIGN OFF BELOW
